# SDR SIMA2018121008003

- Difficulty date: December 8, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Aircraft time: 32,787 hours, 30,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHT ON PAX DOOR INOP-C/A-REMOVED AND REPLACED  LAMP FOR EXTERNAL EMERGENCY LIGHT ON PAX DOOR IAW AMM 33-50-10. OPS CHECK GOOD.
